Volume 7 Number 4
November 2010
Article Contents
Fang Qiu and Bao-Tong Cui. Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 413-418, 2010. doi: 10.1007/s11633-010-0522-8
Cite as: Fang Qiu and Bao-Tong Cui. Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 413-418, 2010. doi: 10.1007/s11633-010-0522-8

Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations

Author Biography:
  • Bao-Tong Cui received the Ph.D.

  • Corresponding author: Fang Qiu received the M.Sc.degree in applied mathematics from Peking University,PRC in 2002.She is now a Ph.D.
  • Received: 2009-10-10
Fund Project:

supported by Natural Science Foundation of Jiangsu Province of China(No.BK2007016);Scientific Research and Development Program of the Higher Education Institutions of Shandong Province of China(No.J09LG58)

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4434) PDF downloads (2729) Citations (0)

Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations

  • Corresponding author: Fang Qiu received the M.Sc.degree in applied mathematics from Peking University,PRC in 2002.She is now a Ph.D.
Fund Project:

supported by Natural Science Foundation of Jiangsu Province of China(No.BK2007016);Scientific Research and Development Program of the Higher Education Institutions of Shandong Province of China(No.J09LG58)

Abstract: This paper investigates the problem of robust exponential stability for neutral systems with time-varying delays and nonlinear perturbations. Based on a novel Lyapunov functional approach and linear matrix inequality technique, a new delay-dependent stability condition is derived. Since the model transformation and bounding techniques for cross terms are avoided, the criteria proposed in this paper are less conservative than some previous approaches by using the free-weighting matrices. One numerical example is presented to illustrate the effectiveness of the proposed results.

Fang Qiu and Bao-Tong Cui. Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 413-418, 2010. doi: 10.1007/s11633-010-0522-8
Citation: Fang Qiu and Bao-Tong Cui. Improved Exponential Stability Criteria for Uncertain Neutral System with Nonlinear Parameter Perturbations. International Journal of Automation and Computing, vol. 7, no. 4, pp. 413-418, 2010. doi: 10.1007/s11633-010-0522-8
Reference (23)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return